Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Swelling in the submandibular gland. Gland removed. Drainage from ears. Worsens on taking antibiotics. Any suggestions?

why is it my submandibular gland always swells,,no stones detected and blood work fine...have had this problem for many years and it feels so uncomfortable..sucking on lemons over time affect your teeth ...well had surgery had the gland removed and the other swells..i have drainage from my ears at night and layn a certain way can hear air entering my life is miserable because of this..i notice that when i intake anitbiotic is causes a flare in despereate neeed of help..thx
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Swelling in the sub mandibular gland can be caused due to-inflammation of gland through the ears.

Get a thorough clinical as well as Si a lo g r a p h y investigation done.

Since prolonged use of lemon can cause erosion as well as sensitivity of teeth,avoid it.

Use soft bristled toothbrush as well as d e s e n s i t i s i n g toothpaste to clean your teeth.

Since you are allergic to antibiotics,get the medicines replaced after consulting with your physician.

Hope this helps.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
this is related as the nerve entering the ars from submandibular is damaged it causes this
need to get for confirmation and if possible you can regain by physiotherapy exercises and electric stimulation of nerves
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor